Jump to main focus

Bulletin Mathématique de la Société Roumaine des Sciences (via JSTOR)

Full text online since: Vol. 29, Issue 2, 1926
Full text online until: Vol. 48, Issue 2, 1947
Subject Area:
Subject Heading:
Website:
Publisher: Tipografia Rotativa ; JSTOR
Frequency (of publication): retrodigitalisiert
Cost: kostenpflichtig
ISSN (Online edition): 2065-0264, 2537-1495
ISSN (Print edition): 1220-3858
Additional information: Fortsetzung von: Buletinul de științe matematice pure și aplicate. Fortgesetzt von: Bulletin mathématique de la Société des Sciences Mathématiques et Physiques de la République Populaire Roumaine
ZDB Number: 2858204-4

Select a format and save the data or provide a recipient's address and have the data sent via e-mail.

or
or

Select the appropriate citation format, copy it to the clipboard, and have it sent by e-mail or save it as a PDF file.

or
or

Please check that the citation is formally correct prior to using it in a paper. You might like to use the "Export" dialogue for formatting citations yourself for a reference management program.

xs 0 - 576
sm 576 - 768
md 768 - 992
lg 992 - 1200
xl 1200 - 1366
xxl 1366 -